# SDR ASOA200801559

- Difficulty date: November 16, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 15,048 hours, 9,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT RAILS HAVE SCATTERED CORROSION BETWEEN FS 394.00 TO FS 565.00.
